# SDR GTIA9700100

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - OUTBOARD SEAT TRACK RIGHT SIDE AT STATION 200-237 IS CORRODED BEYOND LIMITS.  FABRICATED NEW SEAT CHANNEL FROM EXISTING SEAT TRACK MATERIAL INSTALLED SEAT TRACK IAW 53-05 FIG 4A-1 PAGE 8E.  (M)
